# SDR TWAA9809202

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN WITH .125 INCH CRACK ON CARGO DOOR CUTOUT EDGE, FS 937 AND L26R.  TRIMMED DAMAGED AREA AND CRACK.   INSTALLED REPAIR DOUBLER PER SRM 53-05, FIG 8C AND TWA STD PRACTICES.  (M)
